# SDR USAA001150

- Difficulty date: August 4, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fwd Service Door
- Part time: 37,843 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CORRODED 2 INCHES BY 5 INCHES, FORWARD SERVICE DOOR AFT FRAME BELOW FLOOR LEVEL.  CORROSION LEVEL 1, C53-107-02.  REMOVED AND REPLACED Z-ANGLE PER DWG 65 45875.  (M)
